<?xml version="1.0" encoding="UTF-8"?><xml><records><record><source-app name="Biblio" version="7.x">Drupal-Biblio</source-app><ref-type>17</ref-type><contributors><authors><author><style face="normal" font="default" size="100%">S. SARAVANAN</style></author><author><style face="normal" font="default" size="100%">T. PHANEENDRA</style></author></authors></contributors><titles><title><style face="normal" font="default" size="100%">THE INFIMUM PROPERTY AND FIXED POINTS IN A G-METRIC SPACE</style></title><secondary-title><style face="normal" font="default" size="100%">Communications in Applied Analysis</style></secondary-title><alt-title><style face="normal" font="default" size="100%">CAA</style></alt-title><short-title><style face="normal" font="default" size="100%">Fixed Points in a G-Metric Space  </style></short-title></titles><keywords><keyword><style  face="normal" font="default" size="100%">54H25</style></keyword></keywords><dates><year><style  face="normal" font="default" size="100%">2017</style></year><pub-dates><date><style  face="normal" font="default" size="100%">02/2017</style></date></pub-dates></dates><urls><web-urls><url><style face="normal" font="default" size="100%">http://www.acadsol.eu/en/articles/21/2/1.pdf</style></url></web-urls></urls><volume><style face="normal" font="default" size="100%">21</style></volume><pages><style face="normal" font="default" size="100%">12</style></pages><language><style face="normal" font="default" size="100%">eng</style></language><abstract><style face="normal" font="default" size="100%">&lt;p class=&quot;rtejustify&quot;&gt;Fixed points are obtained under some contractive type conditions in G-metric space through the well-known infimum property of nonnegative real numbers.&lt;br /&gt;
&amp;nbsp;&lt;/p&gt;
</style></abstract><issue><style face="normal" font="default" size="100%">2</style></issue><work-type><style face="normal" font="default" size="100%">scientific: mathematics</style></work-type><section><style face="normal" font="default" size="100%">139</style></section></record><record><source-app name="Biblio" version="7.x">Drupal-Biblio</source-app><ref-type>17</ref-type><contributors><authors><author><style face="normal" font="default" size="100%">T. PHANEENDRA</style></author><author><style face="normal" font="default" size="100%">K. KUMARA SWAMY</style></author></authors></contributors><titles><title><style face="normal" font="default" size="100%">THREE FIXED POINT THEOREMS</style></title><secondary-title><style face="normal" font="default" size="100%">Communications in Applied Analysis</style></secondary-title><alt-title><style face="normal" font="default" size="100%">CAA</style></alt-title><short-title><style face="normal" font="default" size="100%">Three Fixed Point Theorems</style></short-title></titles><keywords><keyword><style  face="normal" font="default" size="100%">54H25</style></keyword></keywords><dates><year><style  face="normal" font="default" size="100%">2017</style></year><pub-dates><date><style  face="normal" font="default" size="100%">2017/01</style></date></pub-dates></dates><urls><web-urls><url><style face="normal" font="default" size="100%">http://www.acadsol.eu/en/articles/21/1/3.pdf</style></url></web-urls></urls><volume><style face="normal" font="default" size="100%">21</style></volume><pages><style face="normal" font="default" size="100%">10</style></pages><language><style face="normal" font="default" size="100%">eng</style></language><abstract><style face="normal" font="default" size="100%">&lt;p class=&quot;rtejustify&quot;&gt;Recently, Binayak Choudhary et al, see [1], introduced compatible and weakly compatible maps, and property (EA) in G-metric spaces. Using these ideas, in this paper, we prove some generalizations of results of Choudhary et al, see [1].&lt;/p&gt;
</style></abstract><issue><style face="normal" font="default" size="100%">1</style></issue><work-type><style face="normal" font="default" size="100%">scientific: mathematics</style></work-type><section><style face="normal" font="default" size="100%">29</style></section></record><record><source-app name="Biblio" version="7.x">Drupal-Biblio</source-app><ref-type>17</ref-type><contributors><authors><author><style face="normal" font="default" size="100%">T. PHANEENDRA</style></author><author><style face="normal" font="default" size="100%">S. SARAVANAN</style></author></authors></contributors><titles><title><style face="normal" font="default" size="100%">BOUNDED ORBITS AND G-CONTRACTIVE FIXED POINTS</style></title><secondary-title><style face="normal" font="default" size="100%">Communications in Applied Analysis</style></secondary-title><alt-title><style face="normal" font="default" size="100%">CAA</style></alt-title><short-title><style face="normal" font="default" size="100%">BOUNDED ORBITS AND G-CONTRACTIVE FIXED POINTS </style></short-title></titles><keywords><keyword><style  face="normal" font="default" size="100%">54H25</style></keyword></keywords><dates><year><style  face="normal" font="default" size="100%">2016</style></year><pub-dates><date><style  face="normal" font="default" size="100%">10/2016</style></date></pub-dates></dates><urls><web-urls><url><style face="normal" font="default" size="100%">http://www.acadsol.eu/en/articles/20/3/12.pdf</style></url></web-urls></urls><volume><style face="normal" font="default" size="100%">20</style></volume><pages><style face="normal" font="default" size="100%">18</style></pages><language><style face="normal" font="default" size="100%">eng</style></language><abstract><style face="normal" font="default" size="100%">&lt;p class=&quot;rtejustify&quot;&gt;Let $f$ be a self-map on a metric space $(X,d)$ and $x_0\in X$. The orbit $O_f(x_0)$ at $x_0$ is the sequence of $f$-iterates $\langle x_0, fx_0,..., f^nx_0,...\rangle$. A fixed point $p$ of $f$ is a contractive fixed point if every $O_f(x_0)$ converges to $p$. The existence of contractive fixed points for self-maps in metric spaces was investigated by Edelstein \cite{edel}, Leader and Hoyle in \cite{lh}, and by Reich \cite{rei}. The notion of $G$-contractive fixed point in a generalized metric space was introduced by the first author and Kumara Swamy in \cite{pk13b} in 2013. This paper devotes to the study of bounded orbits and contractive fixed points for certain self-maps in $G$-metric space, without using the iterations.&lt;/p&gt;
</style></abstract><issue><style face="normal" font="default" size="100%">3</style></issue><work-type><style face="normal" font="default" size="100%">scientific: mathematics</style></work-type><section><style face="normal" font="default" size="100%">441</style></section></record><record><source-app name="Biblio" version="7.x">Drupal-Biblio</source-app><ref-type>17</ref-type><contributors><authors><author><style face="normal" font="default" size="100%">A. AMINI-HARANDI</style></author><author><style face="normal" font="default" size="100%">D. O’REGAN</style></author></authors></contributors><titles><title><style face="normal" font="default" size="100%">ON COUPLED AND TRIPLED FIXED POINT THEORY OF MULTI-VALUED CONTRACTION MAPPINGS IN PARTIALLY ORDERED METRIC SPACES</style></title></titles><keywords><keyword><style  face="normal" font="default" size="100%">47H10</style></keyword><keyword><style  face="normal" font="default" size="100%">54H25</style></keyword></keywords><dates><year><style  face="normal" font="default" size="100%">2015</style></year><pub-dates><date><style  face="normal" font="default" size="100%">2015</style></date></pub-dates></dates><urls><web-urls><url><style face="normal" font="default" size="100%">http://www.acadsol.eu/en/articles/19/2/4.pdf</style></url></web-urls></urls><volume><style face="normal" font="default" size="100%">19</style></volume><pages><style face="normal" font="default" size="100%">7</style></pages><language><style face="normal" font="default" size="100%">eng</style></language><abstract><style face="normal" font="default" size="100%">&lt;p class=&quot;rtejustify&quot;&gt;In this paper, we present a new and simple approach to coupled fixed point theory of multi-valued maps. By using our method, we first give a very simple proof of the recent coupled fixed point theorems established by Samet and Vetro [B. Samet, C. Vetro, Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces, Nonlinear Analysis 74(2011), 4260-4268.] Then, we use our technique to present a new tripled fixed point theorem in a general setting.&lt;/p&gt;
</style></abstract><issue><style face="normal" font="default" size="100%">2</style></issue><section><style face="normal" font="default" size="100%">209</style></section></record><record><source-app name="Biblio" version="7.x">Drupal-Biblio</source-app><ref-type>17</ref-type><contributors><authors><author><style face="normal" font="default" size="100%">ABDELGHANI OUAHAB</style></author></authors></contributors><titles><title><style face="normal" font="default" size="100%">SOME PEROV’S AND KRASNOSEL’SKII TYPE FIXED POINT RESULTS AND APPLICATION</style></title></titles><keywords><keyword><style  face="normal" font="default" size="100%">47H10</style></keyword><keyword><style  face="normal" font="default" size="100%">47H30</style></keyword><keyword><style  face="normal" font="default" size="100%">54H25</style></keyword></keywords><dates><year><style  face="normal" font="default" size="100%">2015</style></year><pub-dates><date><style  face="normal" font="default" size="100%">2015</style></date></pub-dates></dates><urls><web-urls><url><style face="normal" font="default" size="100%">http://www.acadsol.eu/en/articles/19/4/12.pdf</style></url></web-urls></urls><volume><style face="normal" font="default" size="100%">19</style></volume><pages><style face="normal" font="default" size="100%">19</style></pages><language><style face="normal" font="default" size="100%">eng</style></language><abstract><style face="normal" font="default" size="100%">&lt;p&gt;In this paper, we establish a single and multivalued version of a Perov type fixed point theorem. Also in generalized Banach spaces, we extend the Krasnosel’skii type fixed point theorem for the sum of B +A, where B is an expansive operator and A is a continuous map. Finally, our results are used to prove the existence of solutions for impulsive differential inclusions.&lt;/p&gt;
</style></abstract><issue><style face="normal" font="default" size="100%">4</style></issue><section><style face="normal" font="default" size="100%">623</style></section></record></records></xml>